First order least-squares formulations for eigenvalue problems

Fleurianne Bertrand, Daniele Boffi*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

5 Citations (Scopus)
87 Downloads (Pure)


In this paper we discuss spectral properties of operators associated with the least-squares finite-element approximation of elliptic partial differential equations. The convergence of the discrete eigenvalues and eigenfunctions towards the corresponding continuous eigenmodes is studied and analyzed with the help of appropriate $L^2$ error estimates. A priori and a posteriori estimates are proved.
Original languageEnglish
Pages (from-to)1339–1363
Number of pages25
JournalIMA Journal of Numerical Analysis
Issue number2
Early online date4 Mar 2021
Publication statusPublished - Apr 2022


  • UT-Hybrid-D


Dive into the research topics of 'First order least-squares formulations for eigenvalue problems'. Together they form a unique fingerprint.

Cite this